On Generalized Vector Equilibrium Problems
In this paper we prove the existence of solutions of the generalized vector equilibrium problem in the setting of Hausdorff topological vector spaces. As applications, we present some relevant particular cases: a generalized vector variational-like inequality in Hausdorff topological vector spaces, and equilibrium problem in the case of pseudomonotone real functions, and a generalized weak Pareto optima problem.
Journal of Global Optimization
Anastassiou, G., & Rychlik, T. (2000). On Generalized Vector Equilibrium Problems. Journal of Global Optimization, 16 (1), 33-41. https://doi.org/10.1023/A:1008381318560